Complex Powers of Operators
Publications de l'Institut Mathématique (2008)
- Volume: 83(97), Issue: 103, page 15-25
- ISSN: 0350-1302
Access Full Article
topHow to cite
topMarko Kostić. "Complex Powers of Operators." Publications de l'Institut Mathématique 83(97).103 (2008): 15-25. <http://eudml.org/doc/256179>.
@article{MarkoKostić2008,
author = {Marko Kostić},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {103},
pages = {15-25},
publisher = {Matematički institut SANU},
title = {Complex Powers of Operators},
url = {http://eudml.org/doc/256179},
volume = {83(97)},
year = {2008},
}
TY - JOUR
AU - Marko Kostić
TI - Complex Powers of Operators
JO - Publications de l'Institut Mathématique
PY - 2008
PB - Matematički institut SANU
VL - 83(97)
IS - 103
SP - 15
EP - 25
LA - eng
UR - http://eudml.org/doc/256179
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.